# SDR IPXA2019052142332

- Difficulty date: May 21, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- Aircraft time: 29,616 hours, 16,888 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N36912
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG AGING INSPECTION - RT FUSELAGE AT STA 740, STR 24 AND 25R HAS A SHARP PROTRUDING DENT, NO DOC ON ADMREPAIRED PER SRM 53-00-01-2R-29.
